# SDR DALA2018050203028

- Difficulty date: May 1, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 85,399 hours, 38,975 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SVC CHK FOUND A GROUP OF EMERGENCY LIGHTS INOP SEAT MOUNTED LIGHTS ROWS 43, 44 & 45 "D" OR RT ABOVE DOOR 3R AND SMALL LIGHT DOOR 3L LWR FWD SIDE. REPLACED AFT CABIN BATTERY PACKS M736 & M9102 REF AMM 33-51.
